# SDR USAA2009120293276

- Difficulty date: October 27, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Part number: 69366441
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CORROSION ON STRINGER ANGLE AT BS 505, S28L.  REPAIRED ANGLE IAW B737 SRM 53-30-12 & EA  101493.
